# SDR IPXA2025090435259

- Difficulty date: August 18, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 31,695 hours, 20,627 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N351111
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE FASTENERS HAVE CORROSION AT LOWER FUSELAGE, APPROX BS 1380- 1385.  ACCOMPLISHED REPAIR IN ACCORDANCE WITH EO-94896-REQ1 AND VT-SAA EA 757-5310-01-B0558 REV IR.
